On general series-product identities

Sin Da Chen, Sen Shan Huang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We derive the general series-product identities from which we deduce several applications, including an identity of Gauss, the generalization of Winquist's identity by Carlitz and Subbarao, an identity for (x; x)10, the quintuple product identity, and the octuple product identity.

Original languageEnglish
Pages (from-to)1129-1148
Number of pages20
JournalInternational Journal of Number Theory
Volume5
Issue number6
DOIs
Publication statusPublished - 2009 Oct 22

Fingerprint

Series
Gauss
Deduce

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{3be8e41b63ee4c26a939cdb9a1bc06d6,
title = "On general series-product identities",
abstract = "We derive the general series-product identities from which we deduce several applications, including an identity of Gauss, the generalization of Winquist's identity by Carlitz and Subbarao, an identity for (x; x)∞10, the quintuple product identity, and the octuple product identity.",
author = "Chen, {Sin Da} and Huang, {Sen Shan}",
year = "2009",
month = "10",
day = "22",
doi = "10.1142/S1793042109002596",
language = "English",
volume = "5",
pages = "1129--1148",
journal = "International Journal of Number Theory",
issn = "1793-0421",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "6",

}

On general series-product identities. / Chen, Sin Da; Huang, Sen Shan.

In: International Journal of Number Theory, Vol. 5, No. 6, 22.10.2009, p. 1129-1148.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On general series-product identities

AU - Chen, Sin Da

AU - Huang, Sen Shan

PY - 2009/10/22

Y1 - 2009/10/22

N2 - We derive the general series-product identities from which we deduce several applications, including an identity of Gauss, the generalization of Winquist's identity by Carlitz and Subbarao, an identity for (x; x)∞10, the quintuple product identity, and the octuple product identity.

AB - We derive the general series-product identities from which we deduce several applications, including an identity of Gauss, the generalization of Winquist's identity by Carlitz and Subbarao, an identity for (x; x)∞10, the quintuple product identity, and the octuple product identity.

UR - http://www.scopus.com/inward/record.url?scp=70350077835&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70350077835&partnerID=8YFLogxK

U2 - 10.1142/S1793042109002596

DO - 10.1142/S1793042109002596

M3 - Article

AN - SCOPUS:70350077835

VL - 5

SP - 1129

EP - 1148

JO - International Journal of Number Theory

JF - International Journal of Number Theory

SN - 1793-0421

IS - 6

ER -